JournalsrmiVol. 8, No. 2pp. 131–148

A Picard type theorem for quasiregular mappings of Rn\mathbb R^n into nn-manifolds with many ends

  • Ilkka Holopainen

    University of Helsinki, Finland
  • Seppo Rickman

    University of Helsinki, Finland
A Picard type theorem for quasiregular mappings of $\mathbb R^n$ into $n$-manifolds with many ends cover
Download PDF

Cite this article

Ilkka Holopainen, Seppo Rickman, A Picard type theorem for quasiregular mappings of Rn\mathbb R^n into nn-manifolds with many ends. Rev. Mat. Iberoam. 8 (1992), no. 2, pp. 131–148

DOI 10.4171/RMI/120